Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Underwent PTMC. Prescribed Penidure injection. Stopped. Sometimes get a pricking pain. Problem in future?

Sir, my name is ranju, age 29, my height is 5.8 and weight 67kg. i underwent PTMC at jayadeva hospital bangalore 2 years back. now im taking aten 25mg tablet. my doctor told me to take penidure injection for every 28 days. i took tat injection 2 years contuenously and now im not taking that injection. sometimes my heart getting a little bit pain like piersing by pin (sometimes only). is there any problem in future due to not taking that injection?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Hi Ranju,
With information you have given you must have been detected to have some kind of Valvular thickening most commonly mitral valve which occurs due to Rheumatic involvement and to prevent streptococcal infection this penicillin is given as prophylaxis Penidura every 28 days it should be continued up to age of 35 to 40 years of age as advised by your cardiologist.
Please visit Cardiologist he will evaluate by a 2 D Echocardiography to see if there is any progression of disease and suggest proper treatment.
If this progresses to stenosis there are many complications so please do not ignore your health.
Good luck
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor